Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To SLS - increasing seroquel Jeroen

Posted by SLS on August 14, 2011, at 12:42:33

In reply to To SLS - increasing seroquel, posted by Jeroen on August 14, 2011, at 10:43:07

> Hi i cannot increase seroquel because i will get severe tachardia side effect that lasts 5 hours, almost dying, but thanks for the advice

Oh. Sorry. That stinks. If I think of anything else, I'll let you know.

Have you ever tried Navane (thiothixene)?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:993380
URL: http://www.dr-bob.org/babble/20110809/msgs/993748.html